# SDR CA140108004

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,039 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Failed
- Location: Comms
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS PARKED ON GATE.  WHILE THE CREW WAS BEGINNING ITS PREFLIGHT CHECKS THE CAPTAIN NOTICED SMOKE COMING FROM THE PEDESTAL BETWEEN THE 2 PILOTS IN THE AREA NEAR THE RADIO CONTROL PANELS AND A DEFINITE ELECTRIC BURNING ODOR.  THE SMOKE WAS ENOUGH THAT THE CAPTAIN FELT THAT THE PLANE SHOULD BE DEPLANED, AS A PRECAUTION, AT THE TIME BOARDING HAD JUST STARTED AND THERE WERE APPROXIMATELY 15 PAX ON BOARD. ONCE OFF THE ACFT THE CREW CALLED THE FIRE DEPARTMENT WHO INSPECTED THE FLIGHT DECK AND AVIONICS BAY FOR FIRE.  THERE WAS NO FIRE AND MTCE IS INSPECTING THE EFFECTED PARTS AND A REPAIR IS EXPECTED WITHIN A COUPLE OF HOURS.  R & R NR 1 RMP IAW AMM 23-13-13-PL401.
